# SDR FDEA201004231343

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 65545821
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDING FROM RIVET TAIL, LT SIDE OF STRINGER 1, STA 1100.  ACCOMPLISHED REPAIR LT SIDE OF STRINGER 1 STA 1100 IAW EO NR 7-5330-7-2343 F1 PT2 WO NR 00048048.
